# SDR CA960418006

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 50120151128
- Condition: Cracked
- Location: R/H Wheel Well
- Part time: 23,000 hours
- Component: Beech, 50120151618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPAR CAP FOUND CRACKED IN THE RIGHT HAND WHEEL WELL. SECONDARY DAMAGE FOUND TO BE CRACKED SPLICE PLATES.
